# SDR UPS04541896

- Difficulty date: February 6, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 21,030 hours, 14,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, CORROSION ON FLOOR SHEAR WEB IN SEVERAL AREAS BETWEEN BS 365 TO 395 LBL 46 TO LBL 62 WL 208.  BS 368 LBL 46 OUT OF LIMITS.  FABRICATED DOUBLER AND FILLER AND INSTALLED REPAIR PARTS ALL WORK DONE IAW SRM 53-00-51 FIG 101, 51-70-13, 51-40-08, 51-40-02 AND SOPM 20-41-02.
